# SDR SWIA201743605

- Difficulty date: July 11, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 39,066 hours, 32,611 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL DENT ON THE LT INBD GROUND SPOILER. REPAIRED IAW REO.
